# SDR 15HA0858011A

- Difficulty date: October 15, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 862501
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, THE CREW OBSERVED THE OIL QUANTITY ON THE RT ENGINE DECREASING.  AS THE OIL QUANTITY CONTINUED TO DECREASE, THE CREW ELECTED TO SHUT DOWN THE ENGINE AS A PRECAUTIONARY MEASURE.  THE CREW DIVERTED TO ST MARTIN SMX AND MADE AN UNEVENTFUL LANDING.  MX INSPECTION REVEALED A LEAK IN THE RT OIL COOLER.  THE OIL COOLER WAS REPAIRED IAW MM AND THE ACFT RETURNED TO SERVICE.
